×

Found 54 Documents (Results 1–54)

100
MathJax

On projectively inductively closed subfunctors of the functor \(P\) of probability measures. (English. Russian original) Zbl 1448.54005

J. Math. Sci., New York 245, No. 3, 382-389 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 88-95 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Topological transformation groups and Dugundji compacta. (English. Russian original) Zbl 1196.54061

Sb. Math. 201, No. 1, 103-128 (2010); translation from Mat. Sb. 201, No. 1, 103-128 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Dugundji spaces in the coset space \(G/H\). (English) Zbl 0911.54030

Andima, Susan (ed.) et al., Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18–20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 262-268 (1994).
MSC:  54H11 22A10 54D30
PDF BibTeX XML Cite

Retracts of topological groups, and Dugundji compacta. (English. Russian original) Zbl 0821.54023

Proc. Steklov Inst. Math. 193, 213-217 (1993); translation from Tr. Mat. Inst. Steklova 193, 192-196 (1992).
MSC:  54H11 54D30 54C15
PDF BibTeX XML Cite

Compacta with continuous Mal’tsev’s operation and retracts of topological groups. (English. Russian original) Zbl 0745.54014

Mosc. Univ. Math. Bull. 46, No. 1, 22-24 (1991); translation from Vestn. Mosk. Univ., Ser. I 1991, No. 1, 33-36 (1991).
MSC:  54H11 54D30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software